Go to content
UR Home

Mapping spaces and automorphism groups of toric noncommutative spaces

Barnes, Gwendolyn E., Schenkel, Alexander and Szabo, Richard J. (2017) Mapping spaces and automorphism groups of toric noncommutative spaces. Letters in Mathematical Physics 107 (9), pp. 1591-1628.

Full text not available from this repository.

at publisher (via DOI)

Other URL: http://doi.org/10.1007/s11005-017-0957-8


Abstract

We develop a sheaf theory approach to toric noncommutative geometry which allows us to formalize the concept of mapping spaces between two toric noncommutative spaces. As an application, we study the 'internalized' automorphism group of a toric noncommutative space and show that its Lie algebra has an elementary description in terms of braided derivations.


Export bibliographical data



Item type:Article
Date:2017
Institutions:Mathematics
Mathematics > Prof. Dr. Ulrich Bunke
Identification Number:
ValueType
10.1007/s11005-017-0957-8DOI
Keywords:NONLINEAR SIGMA-MODELS; ALGEBRAIC DEFORMATIONS; MODULI SPACES; GEOMETRY; INSTANTONS; MANIFOLDS; CONNECTIONS; Noncommutative geometry; Torus actions; Sheaves; Exponential objects; Automorphism groups
Dewey Decimal Classification:500 Science > 510 Mathematics
Status:Published
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Yes
Item ID:39236
Owner only: item control page
  1. Homepage UR

University Library

Publication Server

Contact:

Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons